# SDR ASAA0852541

- Difficulty date: February 7, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,089 hours, 1,730 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: 8220990004
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH HF2 RADIOS WILL NOT GO INTO DATA MODE.  UNABLE TO DUPLICATE.  NR 2 HF DATA MODE OPS NORMAL (REF 23 27 00), NR 2 HF OPS NORMAL (REF 23 11 00).
